Dragging feeling on tamoxifen ? Anyone had this

Hello

im 2 years on tamox 

started feeling a dragging feeling down below after going to the toilet anyone else had this had pain for over a hour this morning absolutely drained with these side effects x 

Parents
  • Hello and thanks for posting,

    It seems that you have already had some feedback about this from other forum users, which may have been helpful.

    It is difficult for us, as nurses, to comment very specifically about this. If you have an opportunity, then do ask your GP, or hospital specialist/specialist nurse, about it, to see what they say.

    I am sorry that we cannot be of more specific help. 

    Please get back to us if you need any more information or support.  You may find it helpful to talk things through with one of the nurses on our helpline.  The number to call is Freephone 0808 800 4040 and the lines are open from 9am till 5pm Monday to Friday.

    Yours sincerely,

    Vanda 

Reply
  • Hello and thanks for posting,

    It seems that you have already had some feedback about this from other forum users, which may have been helpful.

    It is difficult for us, as nurses, to comment very specifically about this. If you have an opportunity, then do ask your GP, or hospital specialist/specialist nurse, about it, to see what they say.

    I am sorry that we cannot be of more specific help. 

    Please get back to us if you need any more information or support.  You may find it helpful to talk things through with one of the nurses on our helpline.  The number to call is Freephone 0808 800 4040 and the lines are open from 9am till 5pm Monday to Friday.

    Yours sincerely,

    Vanda 

Children
No Data